On a fixed point theorem in metric space
Rendiconti del Seminario Matematico della Università di Padova, Volume 43 (1970), pp. 229-232.
@article{RSMUP_1970__43__229_0,
     author = {Singh, S. P.},
     title = {On a fixed point theorem in metric space},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {229--232},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {43},
     year = {1970},
     mrnumber = {279796},
     zbl = {0236.54035},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1970__43__229_0/}
}
TY  - JOUR
AU  - Singh, S. P.
TI  - On a fixed point theorem in metric space
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1970
SP  - 229
EP  - 232
VL  - 43
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1970__43__229_0/
LA  - en
ID  - RSMUP_1970__43__229_0
ER  - 
%0 Journal Article
%A Singh, S. P.
%T On a fixed point theorem in metric space
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1970
%P 229-232
%V 43
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1970__43__229_0/
%G en
%F RSMUP_1970__43__229_0
Singh, S. P. On a fixed point theorem in metric space. Rendiconti del Seminario Matematico della Università di Padova, Volume 43 (1970), pp. 229-232. http://www.numdam.org/item/RSMUP_1970__43__229_0/

[1] Body D.W. and Woung J.S.W.: On Non-Linear Contractions, Proc. Amer. Math. Soc. 20 (1969, 458-464.

[2] Edelstein M.: On Fixed and Periodic Points Under Contractive Mappings, Journal London Math. Soc. 37 (1962), 74-79. | MR | Zbl

[3] Kannan R.: Some Results on Fixed Points II, Amer. Math. Monthly, (1969), 405-408. | MR | Zbl

[4] Maia M.G.: Un'osservazione sulle contrazioni metriche, Rend. Semi. Mat. Univ. Padova XL (1968), 139-143. | Numdam | MR | Zbl

[5] Meir A. and Keeler E.: A Theorem on Contraction Mappings, (to appear). | Zbl

[6] Rakotch R.: A Note on Contractive Mappings, Proc. Amer. Math. Soc. 13 (1962), 459-465. | MR | Zbl